# SDR RAIA00504019

- Difficulty date: April 18, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 15,899 hours, 14,896 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030201
- Part serial: 321
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 337 hours, 207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5687 - STL - AUTO AND MANUAL PRESSURIZATION INOP.  MAINTENANCE REMOVED AND REPLACED BOTH AUTO AND MANUAL CABIN PRESSURE CONTROLLERS.
